# SDR SWIA200718893

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 12,730 hours, 11,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2500 - RECEIVED "SMOKE TOILET" CAUTION MESSAGE AFTER TAKEOFF.  REPLACED LAV SMOKE DETECTOR.  OPS CHECK GOOD IAW AMM 26--16-01.
